I'd rather be sailing
Join Date: Jul 2006
Location: The state of s/v/ Pelican
Thanked 2 Times in 2 Posts
Rep Power: 10
Interesting and thanks for sharing. You're the first person I've heard who has had side effects after removal, but I know it happens. We knew quite a few people using it while we were out cruising and it was usually either considered a miracle drug, or not (for those that had some side effects while wearing it). The only person I know of who had side effects, and that was from an accident, was the person I mentioned at the beginning of this thread.
I can say that my doctor did warn us that there may be (but in most cases won't be) side effects after removal with prolonged use, but he said prolonged use was 2-3 weeks. I wonder if they overdosed you? I just looked around and it says that the experiences you had happen rarely - I'm just curious when you say "a lot of people" where you got that from.
BTW - don't take this post negatively. I have no doubt that you had issues and others have issues too. I just want to be careful with you saying this is a common occurrence vs. what I found as it being an uncommon, but real, occurrence.
It's an extremely helpful drug in many circumstances and I'd hate to scare people away from it. My family and friends who used it had side effects limited to dry mouth and some emotional amplification (kind of like a "truth serum"). No other side effects. But... your mileage may vary.
s/v "Pelican" Passport 40 #076- Finished Cruising - for the moment -
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
"Don't dream your life, live your dream" - Bob Bitchin'
"I'll see it when I believe it" - Me
Last edited by labatt; 04-27-2011 at 03:42 PM.